# SDR HALA20250707206

- Difficulty date: July 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 55,543 hours, 8,686 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 44,022 hours, 6,919 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Condition: Leaking
- Location: Nr 2 Eng Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB - ATB DUE TO LOSS OF ENGINE 2 OIL. ADC MESSAGE CAME ON AT 4 QTS. OIL GOT DOWN TO .9 ON APPROACH. FOUND OIL LEAKING FROM TWO HP/IP TURBINE VENT OVERHEAT THERMOCOUPLES. REMOVED AND REPLACED GASKETS PER SB RB.211-72-AE302. OIL FOUND LEAKING. CLEANED AREA, PERFORMED ENGINE RUIN. LEAK CHECK GOOD. NO FURTHER LEAKS NOTED. OK FOR SERVICE
